# SDR DALA2018030101286

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER ANGLES BTW INTERNAL PAN AND BEAM 5 ON STA Y=712 ALSO ON STA Y=730 AT MID CARGO DOOR. ANGLE AND WEB ON BEAM 5 STA Y=712 AND STA Y=730 AT MID CARGO DOOR WERE REPLACED PER SRM VOL II 51-30-02 AND 51-30-05.
